Help center

Welcome to
United Pharmacy

Kindly, choose your
favorite communication method

WhatsApp Chat

Callback Request

Complaints & Inquiries

Kindly fill the Following data

Fevadol Extra 20 Tablets

Rating:
100 % of 100
SAR 5.80
In stock
SKU :
1022-AR237

Analgesic and antipyretic treatment.

Product Description:

  • paracetamol is recommended for burns, acute menorrhea, dysmenorrhea, headache, toothache, neuralgia, myalgia, and mild to moderate pain from various causes. It is also used to treat fever in inflammatory and infectious disorders.


Uses:

  • Treatment for :
    • fever.
    • weak and moderate pain.
    •  headache.
    • toothache.
    • neuralgia.
    • myalgia.
    • trauma pain.
    • algo menorrhea.
    • dysmenorrhea.
    • burns.


Precautions and warnings:

  • If you experience any adverse reactions, including breathing difficulties, skin rashes, facial or neck swelling, low blood pressure, or dizziness, speak with your physician or pharmacist.
  • If you have liver or kidney issues, such as alcoholic liver disease, or if you have moderate arthritis (inflammation of the joints) and require daily pain medication, be sure to let your doctor know.
  • This medication's long-term usage may be harmful to your liver.
  • If your symptoms do not improve, speak with your physician.


Side effects:

  • Signs of an allergic response, such as rash, breathing difficulties, rapid weight loss, nausea, yellowing of the skin and eyes, lack of appetite, and unexplained bleeding or bruises are among the possible adverse effects of paracetamol.

 


Ingredients:

  • Paracetamol.
  • caffeine

 


Concentration:

  • 500 mg
  • 65 mg


Pharmacological classification:

  • Analgesics and antipyretic drugs.


Number of tablets:

  • 20 tablets


How to Use:

 

  • Take two pills four times a day, for a total of eight pills in a day.
  • solely administered orally.
  • Adults, including the elderly and kids twelve years of age and up:
  • Not to be combined with other products that include paracetamol.
  • Not advised for kids less than 12 years old.
  • Keep the dosage as directed.


Storage Conditions:

  • Store at room temprature.
  • Don’t refrigerate.
  • Keep this medicine out of reach of children.
  • Store in the original package to protect from moisture.
  • Do not use this medicine after the expiry date. which is stated on the box.
  • The expiry date refers to the last day of the month.

 

 

Write Your Own Review
You're reviewing:Fevadol Extra 20 Tablets
Your Rating

The largest selection of casino games and sports bets at 1xbet app.